and

The Ingredients in your Rosacea Treatment May be Causing Your Rosacea

The ingredients in the cream or ointment prescribed to treat your rosacea may actually aggravate or worsen your rosacea. Often times it’s not the primary ingredient that causes problems but the additives used to preserve the medication, keep it from drying out too quickly in the package or used to allow it to glide more easily over the skin that can be the source of additional irritation, redness, and dryness or skin rashes.

One such ingredient which can be difficult to avoid is Sodium lauryl sulfate. When this ingredient is applied to the skin through the use of creams, lotions, shampoo or topical medications, it results in a thinning of the protective outer layer of the skin.

When the top layer of the skin is damaged the result is an increased susceptibility to bacteria and infections, the skin’s ability to hold moisture is compromised resulting in increased dryness and […]

Customer Review – John

John started using the Rosacea-Ltd disks in 2000.

John’s previous treatments included Metrogel, hydrocortisone cream along with a nightly application of glycolic acid. This was supplemented by occasional facial masks.

John’s symptoms included deeply reddened cheeks, periodic breakouts of pustules and papules, as well as sebaceous dermatitis.

John’s reports ‘The improvement with your product was quick. After some time, the deep redness faded away. Now, my cheeks are a slight pink instead of red. Furthermore, the periodic breakouts of pustules and papules are greatly diminished in size and frequency and recovery is much faster when breakouts occur. Furthermore, now my skin feels normal. Your product is very easy to use and inexpensive (significantly cheaper than dermatologist visits and their products).

And your web site needs special comment. It is chock full of valuable information, intelligently organized and easy to navigate. Your lifestyle recommendations are excellent. I never knew and my dermatologist never […]

Steroid Research

Order Rosacea-Ltd IV

Dr. Suzana Ljubojevic from the department of dermatology, Zagreb Clinical Hospital, Croatia, stated in a speech  given at the First World Congress of the International Academy of Cosmetic Dermatology; that when one observes the clinical symptoms of rosacea, one must consider the possibility that it has resulted from abuse or overuse of topical corticosteroids. In a large number of patients exhibiting signs of rosacea, the cause of often a steroid induced facial dermatitis. Patients are often given or prescribed topical steroid creams to address the issues of acne, seborrhea dermatitis or other facial dermatoses.

When first applied the vascular constrictive and anti-inflammatory effects of the corticosteroid will result in what is perceived as a visual clearance of the initial dermatitis. However the prolonged use of the corticosteroid results in collagen deterioration, epidermal atrophy and a degeneration of dermal structure. The skin has an inflamed, flushed, bright red appearance […]

Rosacea & Skin Cancer

Skin cancer is defined as the appearance of irregular patches of skin that may have a slightly raised surface, although may also appear as flat surface with a darker brown, purplish or greenish discoloration. These patches may resemble an oddly shaped freckle. Rosacea is described as a general redness or flushed appearance primarily located in the central portion of the face which may be accompanied by acne pimples, dry flakey patches of skin, and raised red bumps.

Both conditions create a change in the appearance of the skin and some might think this is where the similarities end – not so. Both are chronic conditions, skin cancer can be life-threatening but rosacea is not.

The primary goal of treatment of both conditions is based on addressing the symptoms visible on the surface of the skin. But does this platform of treatment go far enough? Skin cancer and […]

Crohn’s Disease and Rosacea

Crohn’s disease is a term used to describe the gastrointestinal symptoms and complications which include inflammatory bowel conditions, diarrhea, abdominal pain, fever, fatigue and nausea. The term Crohn’s Disease is usually given when no other diagnosis of any other related gastrointestinal condition can be proven.  Many researchers and studies have indicated a possible link between Crohn’s Disease and other gastrointestinal conditions and skin conditions such as rosacea.

This link in fact can be proven – both rosacea and Crohn’s Disease are physical ailments caused by inflammation. The skin as the largest organ in the body will often be the first to show signs of distress or to exhibit symptoms related to a malfunction in the body. Our body’s intestinal system processes toxins and removes waste from the body. So any disturbance in this system will have an immediate impact on the other organs of the body. The skin being the […]